Keyword : linear forests

Parallel Algorithms for Maximal Linear Forests
Ryuhei UEHARA Zhi-Zhong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/04/25
Vol. E80-A  No. 4 ; pp. 627-634
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
parallel algorithmsrandomized parallel algorithmsgraph algorithmslinear forestsmaximal matchingsmaximal independent sets
 Summary | Full Text:PDF